# SDR GLBA20090904M

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT NOSE WHEEL WELL INNER SKIN WAS FOUND DAMAGED AT FS 1320 AND FS 1667. DAMAGE AT FS 1320 .250 INCH AT FS 1667 CRUSHED AND TORN APPROX 2 INCHES.  THE SKIN IS ALSO BUCKLED AT FS 1350.713 AND FS 1667.  MX REPAIRED THE SPAR WEB SKIN AND COMPLIED WITH REQUIRED RII INSPECTIONS IAW EO 09-120-53-012.
